# SDR MWEA95390

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE RT LAVATORY STA 980 ATTACH CLIPS ON FUSELAGE SKIN AT LONGERONS 14, 15 AND 16 HAVE .125 INCH CRACKS.  MAINTENANCE FABRICATED AND INSTALLED CLIPS OF 0.050 INCH 2024-T3 ALUMINUM PER SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
